Doctor insights on:
Why Fast Heart Beat After Taking Xanax
Fast heart beat, insomnia, shortness of breath, anxiety, feeling weak while taking welbutrin. Is this normal?
Alprazolam is a short acting benzodiazepine, it does not last long in the system . So when used regularly with multiple doses to treat anxiety, it is associated with inter-dose withdrawal, tolerance and a resulting increase level of baseline anxiety. So in anxiety clinics, we use it only in cases of " flight , dentist or other infrequent anxieties, ...Read more
Possibly: What kind of alcohol? Wine, beer, spirits? How much alcohol? Are you taking any medications? Any health issues? Tannins in wine can cause heart rate changes. Bing drinking does adversely affect the heart. Too much alcohol can cause heart muscle disease. Discuss your drinking habits with your doctor to determine if any additional evaluations are necessary. ...Read moreSee 1 more doctor answer
Need to Evaluate: Stimulant medicines can cause an increase in heart rate. For many people this is not a significant issue, but for some people it can be a concern. It would be worthwhile for you to contact your prescribing physician asap for further guidance. My recommendation would be to not continue the Concerta until this matter can be evaluated. ...Read more
Possible reasons why my heart beat fast - i took vicodin - 3 hours later Paxil (paroxetine) and heart started racing?
Heart was beating fast. Like every three beats i felt it take a fast pause then beat again three beats. No pain. Beats normal now, what could b cause?
Good description: You are accurately describing a "regularly irregular" rhythm which is also called "trigeminy" if the skip is every 3rd beat, and "quadrigeminy" if it's every 4th. This can be of either atrial or ventricular origin. If it recurs, you should have a 24 hour recording of your heart rhythm (holter) to better characterize it. ...Read more
Typical side-effect: Alcohol is well known for increasing the risk of heart arrhythmia (when the heart beats irregularly). If you are getting heart arrhythmia (such as a faster heart beat) after each alcohol consumption, you should probably either cut down or just stop drinking. The exact mechanism of why alcohol affects the heart is not fully understood but it may be both neural or dehydration induced. ...Read more
Rapid heart beat, shortness of breath, heart defect as a child(but ok now). Should i stop strattera (atomoxetine)?
Maybe?: Maybe, especially if the symptoms as you describe only arose since starting the straterra. Please discuss this with your prescribing physician. In my opinion and for the most part, no one should stop, start or change their medication regimen based on what is presented here on healthtap in 400 characters or less. Seems unwise at the least and even potentially dangerous. ...Read moreSee 1 more doctor answer
Will taking adderrall 30 mg and verapamil 120 mg a day increase my resting heart rate and give me irregular heart beats?
Irregular heart beat: Adderall (dextroamphetamine and racemic amphetamine) is a stimulant that's used for ADHD - so just like caffeine and other stimulants it can lead to irregular beats -- especially if the dose is too high for you. Adderall (dextroamphetamine and racemic amphetamine) is actually an amphetamine or 'speed' so you can understand why it might have that effect. Verapamil on the other hand is a calcium channel blocker and serves to ssslllooowww things down, so that should in some ways help ...Read more
I experienced heart palpitations and a fast heart rate after taking a nasal decongestant (otrivine), is this normal?
No: Here is reference from drugs.com:f any of the following side effects occur while taking xylometazoline nasal, check with your doctor or nurse as soon as possible: Blurred vision. dizziness. headache or light-headedness. hives. nausea. nervousness. pounding, irregular, or fast heartbeat. rash. ...Read more
BP and HeartBeat normal but Sometimes i feel racing heart and pounding heart which make me restless.. i m taking amcard at . For treating HBP?
Medication: Actually 90 beats per minute is still within normal range. Please don't stop your medication unless you have discussed this with your doctor. ...Read more
Heart beats fast for no reason heart beats fast pause go's up really high and get real dizzy very tired
See doctor: This sounds like svt and needs an evaluation by a cardiologist. ...Read more
I workd out after a while a day ago and i feel shaky chest and strong heart beat dispite BP normal and HR normal. Why? Safe? I tak 10mg 2x inderal (propranolol) day
Can anxiety stressed out make you have heart palpitations (skipped heart beats) hours after being worried or panicked out . Once took breath away?
Yes, it truly can: Anxiety can produce all types of symptoms, including physical ones like heart palpitations. Also there can be worry, panic, and overwhelming fear. Dry mouth; fast heart rate; rapid shallow breathing; dizziness; nausea; choking feelings; trembling; pins and needles sensation; etc. See your doctor for a medical evaluation; there are effective anxiety treatments with psychiatrists & therapists. ...Read moreSee 1 more doctor answer
Fast heart rate...my cardiology give me adalat (nifedipine) 30 mg what I noticed is medication makes my heart beat faster ..reach to 145 beats/min when just walk !
Nifedipine: Hello and Welcome to HealthTap, yes it can cause rebound tachycardia. Heart rate of 145 b/min is high, please discuss with your cardiologist to change it to another class of medication for hypertension. I hope I have answered your question. If you are interested we can talk about it further via virtual consult. I would need other relavent information before making any relavent change. Thank you! ...Read more
- Talk to a doctor live online for free
- Why fast heat beat after taking xanax?
- Why heart beats fast?
- Why does my heart beat fast after i eat?
- Ask a doctor a question free online
- Why does my heart beat fast sometimes?
- Why does my heart beat fast for no reason?
- Why does my heart beat so fast?
- Why does your heart beat so fast after you have been drinking alot of wine?
- Talk to a pharmacologist online for free